MAUDE Adverse Event Report: ARTHREX, INC. SALES LEVEL,CCU,SYNERGY HD3,TURRET; LAPAROSCOPE

ARTHREX, INC. SALES LEVEL,CCU,SYNERGY HD3,TURRET; LAPAROSCOPE
Model Number SALES LEVEL,CCU,SYNERGY HD3,TURRET
Medical Device Problem Code Display or Visual Feedback Problem (1184)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/23/2023
Type of Reportable Event Malfunction
Event or Problem Description
On (b)(6) 2023, it was reported by a sales representative via sems-06014189 that an ar-3200-0001t synergy console is having a problem with the image on the screens during arthroscopies.When using the apollo rf burner or other arthroscopic electrocautery, the image on the screen flickers, disappears, has lines running through it, or is otherwise distorted.Tech support is troubleshooting to resolve the issue.The patient was not affected.
 
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.(device not returned) the most likely cause for the reported event is a failing isolation board.

Brand Name
SALES LEVEL,CCU,SYNERGY HD3,TURRET
Common Device Name
LAPAROSCOPE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
emily shafer
8009337001
MDR Report Key17763494
Report Number1220246-2023-07927
Device Sequence Number6995659
Product Code GCJ
UDI-Device Identifier00888867029163
UDI-Public00888867029163
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 12/06/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSALES LEVEL,CCU,SYNERGY HD3,TURRET
Device Catalogue NumberAR-3200-0001T
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/23/2023
Supplement Date Received by Manufacturer11/06/2024
Initial Report FDA Received Date09/18/2023
Supplement Report FDA Received Date12/06/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown